| Model Number |
MR8-AS09 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bearing in attachment has come loose.There was no patient involvement.Additional information received stating loose and damaged bearing was found during evaluation made it reportable.
Additional Manufacturer Narrative
G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.H3: product analysis: evaluation of the device determined that the bearing in attachment has come loose at tube distal.The most probable cause of failure might be due to damaged bearing at tube distal.It was also noted that the tube and base markings were vague.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.